# SDR TSAA0233157

- Difficulty date: June 27, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT OVERWING EMERGENCY EXIT IDENTIFIER LIGHT BATTERY DUE TO INOPERATIVE.  OPS CHECK, OK.  AIRCRAFT RETURNED TO SERVICE.
